G
...feeling frustrated G @gj

Coping, treatment, healthcare system

Im unable of taking my meds the one I mentioned in my previous post! I keep getting stomachache after consuming it and nauseous throughout the day! I felt the more i have stomachache the more my P increased ! What i did is wrong stopping the med?

3

Please don't include specific medical product brand names or external links.

3 responses

Michelle
Michelle @michelle1021

yes that's good that you stopped it. if medication makes you sick then its better to just stop it as it might trigger something else. your P will get worse because your body is stressed. talk to your GP and ask if he has something else you can take? Sorry I did not see your previous post so I'm not sure what the meds are for? Good luck and I do hope you get better G. :)


Bren
Bren @bren2722

I took some biologic pills ot ezla and it ruined my GI bad permanently it’s been 6 yrs and I still have stomach issues :/ always listen to your body


Michelle
Michelle @michelle1021

I've never taken any pills nor injections. we don't need it. just watch what you eat. I've learned from it.

G
G @gj
Dubai - United Arab Emirates

Clear mind...positive vision!





G Never miss a post from G, when you
sign up for Flaym. Learn more
Join our community